Can someone help me

I came of the depi injection it will b two years in august, started bleeding after six months coming of depo, everything has bren fine but for the month of dec last year and jan this year i never bled, in feb i started again, in march i was on time but bleeding was very light ror first two days and then it was normal for the other three, now i have not started bleeding since march, sometimes i feel sick and get weird pains in my stomach, i took a test last week and it says negative, could i still b pregnant, did i take test two early, or what else coud be wrong, please help

3 Replies

oldestnewest
  • Were ur periods regular before the depo? I would go and see it g.p is been quite a while, they should of settled down by now. . I'm really not sure about the pregnancy bit sorry x

  • Yes they were, went on depo after i had my son, thnx anyway

  • Hiya, I also went onto the depo after having my son. It took 14 months for my periods to settle after coming off it, and 17 to conceive. I saw the doc after a year who said he would have expected it to be out of my system after 6 months but that in some women it can take longer.

    As you didn't have a period in April I would expect a test to show positive if you were pregnant - one thing to bear in mind is that when the depo leaves your system it can mimic early pregnancy symptoms which is a pain if you're trying! If I were you I would wait a week or 2 and test again in case it is too early now, and then go to your GP to see if they can shed some light on the irregularity (I'm no expert though!)

    Good luck, hope you get some answers either way I know it can be so frustrating not knowing!

You may also like...